MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG SAFIO S 60; PACING LEAD

BIOTRONIK SE & CO. KG SAFIO S 60; PACING LEAD
Model Number 370946
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/17/2020
Type of Reportable Event Malfunction
Event or Problem Description
After an implantation period of approx.69 months, it was reported that there was a loss of capture on the ventricular channel.
 
Additional Manufacturer Narrative
The lead was not returned for analysis.This analysis report refers exclusively to the pacemaker.Upon receipt, the pacemaker was interrogated and the memory content was analyzed indicating no anomalies.The provided ecg documented an asystole event of several seconds after a normal heart rhythm of 75 bpm confirming the clinical observation.Based on the ecg and all available device data no conclusion could be drawn regarding the root cause of this event.The lead check functionality was disabled.The header of the device was analyzed.The set screws could be easily screwed in and out, there was no foreign material inside the header bores.All dimensions of the header bores were within the range requested by the standard specifications.Also the spring elements of the pacemaker did not show any deviations.The ability of the device to deliver therapies was verified.The anti-bradycardia pacing pulses proved to be normal and in amplitude and frequency as programmed.There was no indication of a device malfunction.An additional long-term pacing test was initiated.During the test, each pacing pulse was recorded.The evaluation of these pacing pulses documented regular device behavior.There was no intermittent or permanent loss of output.In conclusion, the device is fully functional.The analysis did not show any deviations from the technical specifications.The analysis did not reveal any sign of a material or manufacturing problem.

Brand Name
SAFIO S 60
Common Device Name
PACING LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key9912394
Report Number1028232-2020-01525
Device Sequence Number19691789
Product Code NVN
UDI-Device Identifier04035479113957
UDI-Public04035479113957
Combination Product (Y/N)N
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2016
Device Model Number370946
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/01/2020
Supplement Date Received by Manufacturer06/24/2020
Initial Report FDA Received Date04/01/2020
Supplement Report FDA Received Date06/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;